# SDR DALA12000693209

- Difficulty date: May 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 66,655 hours, 29,705 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND FWD CARGO COMPARTMENT FR 32 BETWEEN STR 41R AND STR 42R, FRAME CLIP HAS CORROSION.  REMOVED CLIP IAW SRM 51-42-11.  FABRICATED NEW CLIP IAW SRM 53-21-12 AND INSTALLED CLIP IAW SRM 51-42-11.
